MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2080-N
Medical Device Problem Codes Malposition of Device (2616); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the alto abdominal aortic aneurysm stent system.During the initial implant procedure, a type ia endoleak was observed.In addition, the main body graft tilted to the right and the sealing rings covered the left renal artery.The physician elected to balloon the stent graft and while the endoleak resolved, the renal remained occluded.The patient is reportedly stable and has been discharged.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the intraoperative type 1a endoleak is confirmed.The malposition of the first sealing ring and left renal artery occlusion are confirmed.This is consistent with the reported adverse event/incident.The most likely causation for these events are user related.The off label neck likely contributed to the type ia endoleak and renal artery occlusion.The taper of the neck was 28.3% (should be less than or equal to 10%), the neck was short at 4mm and the angulation of 72 degrees (should be less than or equal to 60 degrees).The final patient status was reported to be stable and discharged.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g4: date received by manufacturer has been updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key12290787
Report Number3008011247-2021-00086
Device Sequence Number19784955
Product Code MIH
UDI-Device Identifier00850007370381
UDI-Public(01)00850007370381(17)240423(10)FS04212151
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2024
Device Model NumberTV-AB2080-N
Device Lot NumberFS042121-51
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date08/06/2021
Supplement Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FILL POLYMER, SN: (B)(6).; OVATION IX ILIAC LIMB, SN: (B)(6).; OVATION IX ILIAC LIMB, SN: (B)(6).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR